# SDR AALA202512080307

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 31,511 hours, 12,465 cycles
- Engine: Iae V2533A5
- Engine time: 17,056 hours, 9,575 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SMF DUE TO THE FLIGHT CREW REPORTING MULTIPLE BIRD STRIKES DURING CLIMB OUT ALONG WITH A #1 ENGINE STALL / SURGE AND THE ENGINE THEN CAME BACK. THE AIRCRAFT LANDED SAFELY AT SMF AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION ON THE HPC AND FOUND DAMAGE THAT EXCEEDED LIMITS REQUIRING THE ENGINE TO BE CHANGED.
